# SDR SWAA011992

- Difficulty date: July 12, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 60,659 hours, 59,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: WN0099
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT LT FWD EXTERIOR.  REMOVED AND REPLACED BATTERY PACK PER MM.
